# SDR GTIA040436

- Difficulty date: March 11, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 30 STATION 1320 TO 1330 HAS CORROSION AROUND FASTENERS.  REMOVED LONGEORN SPLICE BETWEEN STATION 1281-1309.  REMOVED DAMAGED L30 FROM 1281-1348.  LOCATED AND DRILLED NEW LONGEORN SECTION.  INSTALLED L30 AND SPLICES.  (M)
